Facebook Pixel
EmpowHER Guest

What are the side effects of closeral if you discontinue using it?could you please give me details regarding this medicine?

By Anonymous October 22, 2010 - 10:40am
Rate This

Add a Comment3 Comments

Hi Anonymous,
Suddenly stopping clozaril (clozapine) could result in worsening of original symptoms. If you forget to take your medicine for 2 days, call your doctor for instructions.
Here is the information about this drug:
Clozapine Drug Information on EmpowHER
Let us know if you need more information.
-Good luck and let us know how you are doing.

October 22, 2010 - 11:36am
EmpowHER Guest
Anonymous (reply to Christine Jeffries)

Dear Christine

Thanks for your prompt reply. My doctor made my sister withdraw this medicine gradually but not abruptly as this was not suiting her. She was witnessing a higher level of drop in her white blood cells and much more. I wanted to ask you is there any substitute of clozaril which I might discuss with my sister's doctor?
Thankyou and your help is really appreciated.


Miss ifrah.

October 23, 2010 - 10:10am
EmpowHER Guest
Anonymous (reply to Christine Jeffries)

hey thankyou for your reply its really appreciated.
Miss Khan.

October 23, 2010 - 9:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Schizophrenia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!